Floating in Fog

I can not help thinking that this has been a bad week.  The evidence may suggest otherwise but there is a disconnect somewhere between logic and feelings.  
I worked on Monday and it went well.  On Monday afternoon I enjoyed a quick impromptu visit with friends.  I had a great visit to my GP on Tuesday.  She seems to always manage to give me hope.  Wedesnday was the first trivia night I have been to in close to a year.  It was nice to see everyone on my team again.  
The only real negative I can see in the week was a dissapointing meeting with my outpatient team.  My dissapointment is probably even out of proportion to what it should be.  The news they gave me was not necessarily bad or earth shattering.  This one meeting has coloured my world though.  It has turned a decent week into a horrible one and sent my mood into the fog of depression once again.
This is the first really bad depression I have had since the medications have built up in my system enough to work.  This is the first chance I have really had to see the effects of these medications.  Even though I am in the darkness the fog brings, I am not as deep as I would have been before.  It is like the drugs have suspended me.  Instead of hitting the bottom, I am floating somewhere in between.  It is not a great place but it is better than where I could be.  The medications seem to be keeping me from crises mode right now.  
This is the first time in my life I have been on antidepressants.  Until now I was not even positive they were doing anything.  I know they probably affect everyone differently, but it would be great to hear if you have had similar experiences with them or just how they affect your mood. 

Advertisements

2 thoughts on “Floating in Fog

  1. Hi Jodi, I’m sorry you’re in “the fog”. I’ve been taking anti-depressants on and off for almost 20 years (shish!), I know the fog you’re talking about, but I don’t get it while I’m on them. It comes a few months after each time I’m weaned off the pills, the fog descends and blinds me to the bottom that is inevitably rushing up to meet me. Maybe the dose is not quite right?

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s